MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding a 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock in which it was reported that the filter is leaking.Patient involvement is unknown, but it is implied as it is reported that the iv was hung on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information b9.Evaluation is still pendingn completion.
 
Event or Problem Description
Clarification was received stating that there was patient involvement and no patient harm was reported as a consequence of this event.
 
Additional Manufacturer Narrative
Received one used list #mc330419, 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock; lot #unknown.The filter was observed to be wetted out.The reported complaint of a leak could be confirmed.The returned sample was observed to have a leak from the filter during testing.The probable cause of the leak is from the temporary loss of hydrophobic properties during use.A device history record review could not be conducted because no lot number was identified.Corrected information can be found in e4 - initial report sent to fda.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24403180
Report Number9617594-2026-00162
Device Sequence Number9730513
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public00887709087552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/19/2026
03/05/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/04/2026
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV INFUSION, MFR UNKNOWN.
Patient SexUnknown